# SDR C2XA99IA169

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND LEFT NACELLE INBOARD SIDE DENTED AT FRAME 2.  INSTALLED DOUBLER REPAIR IAW SRM 51-70-04.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
